# SDR AALA202509232513

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,223 hours, 15,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 320320
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAILED EMERGENCY BATTERY AT L1 DOOR. REMOVED AND REPLACED L1 DOOR EMERGENCY BATTERY PACK. PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
